# SDR IPXA10163057

- Difficulty date: October 6, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOORBOARD 151LG HAS A PUNCTURE.  FABRICATED AFT CARGO FLOORBOARD NR151LG IAW EO A300-5320-16407-E, APPENDIX C.
